EconPapers    
Economics at your fingertips  
 

Metrika: International Journal for Theoretical and Applied Statistics

1958 - 2025

Current editor(s): U. Kamps and Norbert Henze

From Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 66, issue 3, 2007

On model selection in Bayesian regression pp. 259-268 Downloads
Amin Mostofi and Javad Behboodian
On the inclusion of bivariate marked point processes in graphical models pp. 269-287 Downloads
Anna Gottard
Asymptotic behavior for S-estimators in random design linear model with long-range-dependent errors pp. 289-303 Downloads
Lin Zhengyan, Degui Li and Jia Chen
Games of chance with multiple objectives pp. 305-313 Downloads
Paul Campbell
Characterizations of negative multinomial distributions based on conditional distributions pp. 315-322 Downloads
Truc Nguyen, Arjun Gupta, Diem Nguyen and Yining Wang
Nonparametric inference on multivariate versions of Blomqvist’s beta and related measures of tail dependence pp. 323-354 Downloads
Friedrich Schmid and Rafael Schmidt
Calibration methods for estimating quantiles pp. 355-371 Downloads
M. Rueda, S. Martínez-Puertas, H. Martínez-Puertas and A. Arcos
On the monitoring of multi-attributes high-quality production processes pp. 373-388 Downloads
Seyed Akhavan Niaki and Babak Abbasi

Volume 66, issue 2, 2007

On characterizing discrete distributions via conditional expectations of weak record values pp. 129-138 Downloads
Katarzyna Danielak and Anna Dembińska
An effective step-down algorithm for the construction and the identification of nonisomorphic orthogonal arrays pp. 139-149 Downloads
P. Angelopoulos, H. Evangelaras, C. Koukouvinos and E. Lappas
Minimax estimation of constrained parametric functions for discrete families of distributions pp. 151-160 Downloads
Mohammad Jafari Jozani and Éric Marchand
Locally D- and c-optimal designs for Poisson and negative binomial regression models pp. 161-172 Downloads
C. Rodríguez-Torreblanca and J. Rodríguez-Díaz
Polar sets of fractional Brownian sheets pp. 173-196 Downloads
Zhenlong Chen
On rankings and top choices in random utility models with dependent utilities pp. 197-212 Downloads
Félix Belzunce, Eva-María Ortega, Franco Pellerey and José Ruiz
Progressive stress accelerated life tests under finite mixture models pp. 213-231 Downloads
Alaa Abdel-Hamid and Essam AL-Hussaini
On characterizations of distributions by regression of adjacent generalized order statistics pp. 233-242 Downloads
Mariusz Bieniek
Forced quantitative randomized response model: a new device pp. 243-257 Downloads
Christopher Gjestvang and Sarjinder Singh

Volume 66, issue 1, 2007

Generalized linear mixed models with informative dropouts and missing covariates pp. 1-18 Downloads
Kunling Wu and Lang Wu
Analyzing an extension of the isotonic regression problem pp. 19-30 Downloads
J. Domínguez-Menchero and Gil González-Rodríguez
18-run nonisomorphic three level orthogonal arrays pp. 31-37 Downloads
H. Evangelaras, C. Koukouvinos and E. Lappas
Weighted least squares estimators in possibly misspecified nonlinear regression pp. 39-59 Downloads
Ursula Müller
Minimax estimation of a cumulative distribution function by converting to a parametric problem pp. 61-73 Downloads
Alicja Jokiel-Rokita and Ryszard Magiera
Asymptotic distribution for products of sums under dependence pp. 75-87 Downloads
Yun-Xia Li and Jian-Feng Wang
Slow convergence of the number of near-maxima for Burr XII distributions pp. 89-104 Downloads
Yun Li and Quanxi Shao
A note on multinomial maximum likelihood estimation under ordered restrictions and the EM algorithm pp. 105-114 Downloads
Yuling Li, Wei Gao and Ning-Zhong Shi
Estimation of the parameters of log-gamma distribution using order statistics pp. 115-127 Downloads
N. Sreekumar and P. Thomas

Volume 65, issue 3, 2007

Inference on Reliability in Two-parameter Exponential Stress–strength Model pp. 261-273 Downloads
K. Krishnamoorthy, Shubhabrata Mukherjee and Huizhen Guo
Quasi Score is more Efficient than Corrected Score in a Polynomial Measurement Error Model pp. 275-295 Downloads
Sergiy Shklyar, Hans Schneeweiss and Alexander Kukush
Variation diminishing property of densities of uniform generalized order statistics pp. 297-309 Downloads
Mariusz Bieniek
Estimation and optimal designs for linear Haar-wavelet models pp. 311-324 Downloads
Yongge Tian and Agnes Herzberg
Increasing failure rate and decreasing reversed hazard rate properties of the minimum and maximum of multivariate distributions with log-concave densities pp. 325-330 Downloads
Taizhong Hu and Ying Li
Mean squared error of the empirical best linear unbiased predictor in an orthogonal finite discrete spectrum linear regression model pp. 331-348 Downloads
František Štulajter
Pseudo empirical likelihood method in the presence of missing data pp. 349-367 Downloads
M. Rueda, J. Muñoz, Y. Berger, A. Arcos and S. Martínez
Optimal designs for a mixed interference model pp. 369-386 Downloads
K. Filipiak and A. Markiewicz

Volume 65, issue 2, 2007

A Frequency-domain Based Test for Non-correlation between Stationary Time Series pp. 133-157 Downloads
Michael Eichler
Analysis of Hybrid Life-tests in Presence of Competing Risks pp. 159-170 Downloads
Debasis Kundu and Rameshwar Gupta
Information Matrices for Non Full Rank Subsystems pp. 171-182 Downloads
Pierre Druilhet and Augustyn Markiewicz
The Optimality of Single-group Designs for Certain Mixed Models pp. 183-193 Downloads
Thomas Schmelter
The Limit Distribution of the Bootstrap for the Unit Root Test Statistic when the Residuals are Dependent pp. 195-206 Downloads
Li-Xin Zhang and Xiao-Rong Yang
Efficient parameter estimation for independent and INAR(1) negative binomial samples pp. 207-225 Downloads
V. Savani and A. Zhigljavsky
On Minimally-supported D-optimal Designs for Polynomial Regression with Log-concave Weight Function pp. 227-233 Downloads
Fu-Chuen Chang and Hung-Ming Lin
Maximal Rank Minimum Aberration Foldover Plans for 2 m-k Fractional Factorial Designs pp. 235-242 Downloads
Mike Jacroux
Constructing Generalized FGM Copulas by Means of Certain Univariate Distributions pp. 243-260 Downloads
Matthias Fischer and Ingo Klein

Volume 65, issue 1, 2007

Editorial pp. 1-1 Downloads
Udo Kamps, Friedrich Pukelsheim and Jürgen Lehn
The Asymptotic Efficacies and Relative Efficiencies of Various Linear Rank Tests for Independence pp. 3-28 Downloads
Wolfgang Kössler and Egmar Rödel
Optimal Strategies in 2-Stage Sampling pp. 29-42 Downloads
Horst Stenger and Siegfried Gabler
Characterization of Normal Distribution Related to Two Samples Based on Regression pp. 43-52 Downloads
Dhanuja Kasturiratna, Truc Nguyen and Arjun Gupta
$$\mathcal{D}$$ -optimal Minimum Support Mixture Designs in Blocks pp. 53-68 Downloads
Peter Goos and Alexander Donev
Top-k-lists pp. 69-82 Downloads
Fernando López-Blázquez and Jacek Wesołowski
Optimal Allocation for Comparing k Test Treatments to Positive and Negative Control with Unequal Weighting Under A-optimality and MV-optimality pp. 83-92 Downloads
Nairanjana Dasgupta and Rita SahaRay
Likelihood Ratio Test for and Against Nonlinear Inequality Constraints pp. 93-108 Downloads
Xinsheng Liu
On the Conditional Variance of Fuzzy Random Variables pp. 109-122 Downloads
Wolfgang Näther and Andreas Wünsche
Asymmetrical Factorial Designs Containing Clear Effects pp. 123-131 Downloads
Xue-Min Zi, Min-Qian Liu and Run-Chu Zhang
Page updated 2025-04-02